# SDR DALA2017010500097

- Difficulty date: July 13, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,977 hours, 31,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE 620QB COUNTERSINK. (1EA) CORROSION ON FUEL ACCESS PLATE 620QB COUNTERSINK WAS REMOVE AND MEASURED AND FOUND ONE HOLE OUT OF LIMITS .609". THEREFORE WAS REPAIRED WITH BUSHING PER SRM 57-10-01.
